# SDR ASAA2018021223509

- Difficulty date: February 12, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 15,441 hours, 5,096 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Failed
- Location: Nr 1 Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE WARNING,  LOOP B NOT WORKING.  ACFT GROUNDED.   REMOVED AND REPLACED MW0326 HARNESS IAW EA-19915 AND AMM 26-11-02-401. OPS CHECKED SATISFACTORY.
